|med side effects & work
Mar 12, 2009
Reading these emails it seems like anti-retrovirals cause some pretty bad side effects. Do most people on ARVS work or are they unable to work bec of side effects??
| Response from Dr. Henry
The majority of patients on ARVs work and have generally minimal side effects. Remember this site is to discuss side effects of therapy so there is a bias in what you read in this forum. The 90% of patients in our clinic who are doing well on their ARVs with minimal to no side effects are not sending questions to this forum. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.